# SDR SWAA2021100626593

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 43,838 hours, 26,566 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CFM567B24
- Part serial: 875697
- Condition: Flamed Out
- Location: R/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A, O, X
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY ONE MINUTE AFTER SHUTDOWN, FLAMES WERE SEEN FROM THE NUMBER 2 ENGINE. THE FLAMES WENT AWAY AFTER A FEW SECONDS AND NO ABNORMAL INDICATIONS WERE NOTED. / PERFORMED FIM TASK 671-05 TASK 811. NO DEFECTS FOUND.
